Skip to content

Read user comments about the side effects, benefits, and effectiveness of Evista Oral.

Overall User Ratings

231 Total User Reviews

User Reviews

«Previous 111-115 of 124 Next»
Condition: Decreased Bone Mass Following Menopause
4/29/2008 11:45:35 PM

Reviewer: blueyegirl, 55-64 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
My doctor gave me this 2years ago. I had to switch doctors, went to a new doctor (Gyno) I was told I should have never been put on this because of heart attacts and strokes run in my family. I had to have a electro cartogram. Part of my heart is beating slower, they dont know why. I am thinking the Evista. Does anyone have this problem. Thanks Blueyegirl

Condition: Decreased Bone Mass Following Menopause
4/25/2008 10:50:01 AM

Reviewer: 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Hot flashes are worse than those associated with menopause. I also experienced shortness of breath.

Condition: Decreased Bone Mass Following Menopause
4/13/2008 11:36:54 AM

Reviewer: confused, 55-64 Female on Treatment for 2 to less than 5 years (Caregiver)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
I suspect blood clot in my eye causing double vision could have been caused by evista. this happened twice since i have been on evista. Doctor advised me to stop taking it. he says evista is not the cause, and to date he does not yet know what the cause is.

Condition: Decreased Bone Mass Following Menopause
4/10/2008 3:55:06 PM

Reviewer: laughingeyes, Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
since taking this drug, i have had charlie horses in my legs during the night, also bubbly feeling in my legs.

Condition: Decreased Bone Mass Following Menopause
2/24/2008 11:15:02 PM

Reviewer: 55-64 on Treatment for 2 to less than 5 years

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Have been on Evista for two years following a diagnosis of ostiopaenia. Just had a bone density test and my density has increased, showing no signs of osteopaenia.

«Previous 111-115 of 124 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
pregnancy test and calendar
Helping you get pregnant.
man rubbing painful knee
A visual guide.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
human lungs
Symptoms, causes, treatments.
woman dreaming
What Do Your Dreams Say About You?
two male hands
Test your knowledge.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.